# SDR 2002F01007

- Difficulty date: October 18, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N186AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1074
- Aircraft time: 70,192 hours, 31,219 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 7405999
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHEMICAL SMELL DETECTED IN FWD CABIN DURING CRUISE.  EMERGENCY LANDING AT MEM.  OPERATED ENGINES, APU, AND PACKS, NO FLUID LEAKS NOTED, COULD NOT DUPLICATE SMELL IN CABIN.  R&R PACK WATER SEPERATOR COALECER BAGS.
